# SDR 07FDEA01710

- Difficulty date: May 6, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 49,192 hours, 11,066 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TRAILING EDGE REAR SPAR UPPER CAP FOUND CORROSION AT XORS 1042.  [SUP 05-22-07]  REPAIRED AS PER FEDEX EA 1-5710-111099.
